# SDR UIEA2019071604767

- Difficulty date: July 17, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 105,337 hours, 20,558 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CABIN TEMP EICAS MESSAGE. ( DURING POWER TRANSFER FROM APU TO GPU, MESSAGE CLEARED. PERFORMED FIM 21-61 FT 915, NO FAULTS NOTED. )
